P SYSTEMS FOR ARRAY GENERATION AND APPLICATION TO KOLAM PATTERNS

この論文をさがす

著者

    • SARAVANAN R.
    • Department of Mathematics, Bharath Institute of Higher Education and Research
    • ROBINSON T.
    • Department of Mathematics, Madras Christian College

収録刊行物

  • 形の科学会誌 = Bulletin of the Society for Science on Form  

    形の科学会誌 = Bulletin of the Society for Science on Form 21(2), 156-157, 2006-10-01 

参考文献:  4件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10018301774
  • NII書誌ID(NCID)
    AA11433526
  • 本文言語コード
    ENG
  • 資料種別
    REV
  • ISSN
    09156089
  • データ提供元
    CJP書誌 
ページトップへ